MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR
Catalog Number 202050
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that following the powder mixing and installation of duraseal dural sealant system 5ml (202050), an uneven distribution of the solution was observed.Coagulation is suspected; however, the exact cause remains unidentified as the application occurred within 20 minutes of preparation.No errors were noted during the mixing procedure, and despite aligning the syringe levels, the uneven spray pattern continued to occur.There was a delay of 10 minutes; however, no patient injury occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The duraseal dural sealant system (202050) was returned for evaluation: device history record (dhr) - a dhr review and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - investigation showed that the sample received back included 1 open pouch inside the poly bag, and 1 kit assembly (2 syringes and 1 y-connector).The clear syringe was observed without solution and connected to the y-connector.The clear syringe was disconnected from the y-connector, and no damage was observed in the barrel nor in the tip.The black rubber tip was removed from the gray plunger, and it was confirmed that the black rubber tip is a kokoku tip.The blue syringe was observed without solution and connected to the y-connector and with traces of blue solution near the tip.The blue syringe was disconnected from the y-connector, and it was pressed to obtain the material inside which had a jelled consistency.It was also confirmed that the black rubber tip is a kokoku tip.With the sample available, the failure mode was confirmed since there was gelled material in the blue syringe.Root cause - after sample evaluation, the failure mode is confirmed; however, the root cause is undetermined.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The complaint will be closed as could not be reliably determined, and the risk remains acceptable per the risk analysis.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Additional information: subsequent information has been received advising that the device was not in contact with the patient.Investigation narrative: the duraseal dural sealant system 5ml us box of 5 (202050) was not returned for analysis and the investigation could not confirm the complaint.A dhr review and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Per the fmea, potential causes of failure include: solution mixing and coverage.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.The file will be closed as could not be reliably determined.Should new information become available, the file will be reopened, and the investigation summary will be amended as appropriate.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURAL REPAIR
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24279478
Report Number3003418325-2026-00003
Device Sequence Number12906476
Product Code NQR
UDI-Device Identifier10381780000020
UDI-Public10381780000020
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60545276
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/13/2026
03/23/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/20/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown